# SDR DL72S982564

- Difficulty date: December 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407DA
- Make and model: Boeing 727232
- Aircraft serial: 21151
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 269002917
- Condition: Leaking
- Location: Rt Le Flap
- Stage of operation: TX
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT LOST 'A SYSTEM HYDRAULICS WHILE TAXING TO THE GATE  AFTER LANDING IN CVG.  MTC FOUND THAT THE NUMBER 7 LEADING  EDGE SLAT ACTUATOR HAD FAILED.  REPLACED ACTUATOR AND BOTH HYDRAULIC     PUMPS.
